MAUDE Adverse Event Report: ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. LIMB HOLDER, WRIST OR ANKLE, SECURITY, 1 STRP, QR, CUFF/BED; RESTRAINT, PROTECTIVE

ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. LIMB HOLDER, WRIST OR ANKLE, SECURITY, 1 STRP, QR, CUFF/BED; RESTRAINT, PROTECTIVE
Model Number M8138
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) security team was restraining a very combative patient (b)(6) 2024 with the deroyal m8138 restraints.They said that the patient was able to pull them through the buckle and they had to tie them to the bed.He actually hospitalized one of their officers.
 
Additional Manufacturer Narrative
A complaint was received on 09/20/2024 reporting (b)(6) security team was restraining a very combative patient (b)(6) 2024 with the deroyal m8138 restraints.They said that the patient was able to pull them through the buckle and they had to tie them to the bed.He actually hospitalized one of their officers.The sample was not returned for evaluation and no lot number was provided.The potential root cause was determined that a wear/use/handling issue most likely occurred.Based on the reported issue it appears the patient was very combative.Due to the root cause finding there were no corrective or preventive actions taken.There have been no changes made to the raw material used for this limb holder.No manufacturing issues were found during the inventory check.An inventory check was made by deroyal.A total of 50 product number m8138 limb holders were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
LIMB HOLDER, WRIST OR ANKLE, SECURITY, 1 STRP, QR, CUFF/BED
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
canales zona 3 finca morancito
villa canales, 01065, guatemala
GT 
Manufacturer (Section G)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
canales zona 3 finca morancito
villa canales, 01065, guatemala
GT  
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key20439490
Report Number3010452421-2024-00006
Device Sequence Number8323983
Product Code FMQ
UDI-Device Identifier00749756946865
UDI-Public00749756946865
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM8138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown